# SDR CA001012003

- Difficulty date: September 18, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 24,789 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS ABORTED WHEN A LOUD BANG WAS HEARD BY FLIGHT CREW. NR 2 ENGINE SHUT DOWN & A/C LANDED BACK ON THE HELI PAD. ON TOUCH DOWN THE TAIL WHEEL MISSED THE PAD & THE AIRCRAFT CAME TO REST ON THE KEEL JUST FORWARD OF THE TAIL WHEEL. ALL PAX WERE UNLOADED & MOVED AWAY FROM THE AIRCRAFT. THE FLIGHT CREW THEN TAXIED THE AIRCRAFT (SINGLE ENGINE) TO THE FAR CORNER OF THE HELIPAD & SHUTDOWN - TSB HAS ALL COMPONENT RECORDS AT THIS TIME.
